# SDR JJBA2021090830023

- Difficulty date: August 30, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 38,380 hours, 25,874 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2X CRACK FOUND ON PYLON YOKES UPPER FLANGE AT 2X HOLE LOCATION. INSTALLED LH AND RH BUSHINGS AND PERFORMED COLD WORK BUSHING HOLES THEN REAMED FULL SIZE AND INSTALLED NEW JO-BOLTS AND WASHERS WET INSTALLED AND RESTORED FINISH ALL FASTENERS.
